On the optimality of functionals over triangulations of Delaunay sets

N. Dolbilin, H. Edelsbrunner, O. Musin, Russian Mathematical Surveys 67 (2012) 781–783.

Download
OA IST-2013-132-v1+1_2012-J-04-Functional-E.pdf 253.82 KB

Journal Article | Published | English

Scopus indexed
Author
Dolbilin, Nikolai; Edelsbrunner, HerbertIST Austria ; Musin, Oleg
Department
Publishing Year
Date Published
2012-11-01
Journal Title
Russian Mathematical Surveys
Volume
67
Issue
4
Page
781 - 783
IST-REx-ID

Cite this

Dolbilin N, Edelsbrunner H, Musin O. On the optimality of functionals over triangulations of Delaunay sets. Russian Mathematical Surveys. 2012;67(4):781-783. doi:10.1070/RM2012v067n04ABEH004807
Dolbilin, N., Edelsbrunner, H., & Musin, O. (2012). On the optimality of functionals over triangulations of Delaunay sets. Russian Mathematical Surveys, 67(4), 781–783. https://doi.org/10.1070/RM2012v067n04ABEH004807
Dolbilin, Nikolai, Herbert Edelsbrunner, and Oleg Musin. “On the Optimality of Functionals over Triangulations of Delaunay Sets.” Russian Mathematical Surveys 67, no. 4 (2012): 781–83. https://doi.org/10.1070/RM2012v067n04ABEH004807.
N. Dolbilin, H. Edelsbrunner, and O. Musin, “On the optimality of functionals over triangulations of Delaunay sets,” Russian Mathematical Surveys, vol. 67, no. 4, pp. 781–783, 2012.
Dolbilin N, Edelsbrunner H, Musin O. 2012. On the optimality of functionals over triangulations of Delaunay sets. Russian Mathematical Surveys. 67(4), 781–783.
Dolbilin, Nikolai, et al. “On the Optimality of Functionals over Triangulations of Delaunay Sets.” Russian Mathematical Surveys, vol. 67, no. 4, IOP Publishing, 2012, pp. 781–83, doi:10.1070/RM2012v067n04ABEH004807.
All files available under the following license(s):
Copyright Statement:
This Item is protected by copyright and/or related rights. [...]
Main File(s)
Access Level
OA Open Access
Date Uploaded
2018-12-12
MD5 Checksum
389a5ae53d6347de36c3468034f2821d


Export

Marked Publications

Open Data IST Research Explorer

Search this title in

Google Scholar